# SDR CALA2024070801971

- Difficulty date: June 28, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: D5744355726100
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING RIB 15 O/B WEB SUPPORT ANGLE CRACKED PER HAECO LCQ N/R 9298670/26670 GEN BY V926223 REMOVED AND REPLACED SUPPORT ANGLE ON R/H WING RIB 15 O/B WEB IAW SRM A319 51-72-11-911-001 BY MECH V934190 INSP BY V892442
